Alert archive / Missouri / River Flood Warnings in 2007
River Flood Warning 155, NWS Kansas City, MO
NWS Kansas City, MO issued this river flood warning at Oct 16, 2007, 11:53 AM CDT for Clay County, Jackson County, Ray County, Missouri. It took effect at Oct 16, 2007, 4:49 PM CDT. It was in force for 4 hr.
The area
The counties it named.
The facts
- Issued
- Oct 16, 2007, 11:53 AM CDT (16:53 UTC)
- In effect from
- Oct 16, 2007, 4:49 PM CDT
- Expired
- Oct 16, 2007, 8:22 PM CDT
- In force
- 4 hr
- Issued by
- NWS Kansas City, MO
- Flood severity
- Minor
Counties Clay County, MO, Jackson County, MO, Ray County, MO
The radar
The Pleasant Hill radar (KEAX), 46 km from the middle of the area, began a volume at 16:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS43 KEAX 161653
FLWEAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1153 AM CDT TUE OCT 16 2007
...THE NATIONAL WEATHER SERVICE IN PLEASANT HILL MO HAS ISSUED A
FLOOD WARNING FOR THE FOLLOWING STREAMS...
MISSOURI RIVER AT SIBLEY
MISSOURI RIVER AT NAPOLEON
MISSOURI RIVER AT WAVERLY
MISSOURI RIVER AT MIAMI
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...CARROLL...CHARITON...
CLAY...JACKSON...LAFAYETTE...RAY...SALINE
.CONTINUED RISES ALONG THE MISSOURI RIVER FROM EXCESSIVE RAINFALL ON
SATURDAY ARE EXPECTED TO LEAD TO FLOODING ALONG MID MISSOURI
PORTIONS OF THE MISSOURI RIVER OVER THE NEXT SEVERAL DAYS.
ADDITIONAL MODERATE TO HEAVY RAINFALL MAY AFFECT THESE SAME AREAS ON
WEDNESDAY...FURTHER AGGRIVATING THE POTENTIAL FLOODING.
DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL
CARRY MOST VEHICLES AWAY. THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.
MOC047-095-177-171653-
/O.NEW.KEAX.FL.W.0155.071016T2149Z-071018T1545Z/
/SBEM7.1.ER.071016T2149Z.071017T0600Z.071017T1545Z.NO/
1153 AM CDT TUE OCT 16 2007
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL MO HAS ISSUED A
* FLOOD WARNING FOR
THE MISSOURI RIVER AT SIBLEY.
* FROM THIS AFTERNOON TO THURSDAY MORNING...OR UNTIL THE WARNING IS
CANCELLED.
* AT 10:54 AM TUESDAY THE STAGE WAS 20.1 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 22.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND
CONTINUE TO RISE TO NEAR 23.0 FEET BY EARLY WEDNESDAY MORNING. THE
RIVER WILL FALL BELOW FLOOD STAGE BY LATE WEDNESDAY MORNING.
* AT 22.0 FEET...LOW-LYING RURAL AREAS ALONG THE RIVER AND OUTSIDE OF
LEVEE PROTECTION FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
MISSOURI RIVER
SIBLEY 22 20.1 TUE 11 AM 23.0 EARLY WED MORNING
$$
MOC095-107-177-171652-
/O.NEW.KEAX.FL.W.0156.071016T1653Z-071019T0210Z/
/NAPM7.1.ER.071016T1615Z.071017T0600Z.071018T0210Z.UU/
1153 AM CDT TUE OCT 16 2007
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL MO HAS ISSUED A
* FLOOD WARNING FOR
THE MISSOURI RIVER AT NAPOLEON.
* UNTIL THURSDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 11:00 AM TUESDAY THE STAGE WAS 16.9 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS MORNING AND CONTINUE
TO RISE TO NEAR 20.0 FEET BY EARLY WEDNESDAY MORNING. THE RIVER
WILL FALL BELOW FLOOD STAGE BY WEDNESDAY BEFORE MIDNIGHT.
* AT 17.0 FEET...LOW-LYING AREAS UNPROTECTED BY LEVEES BEGIN TO
FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
MISSOURI RIVER
NAPOLEON 17 16.9 TUE 11 AM 20.0 EARLY WED MORNING
$$
MOC033-107-195-171652-
/O.NEW.KEAX.FL.W.0157.071017T0436Z-071019T0651Z/
/WVYM7.1.ER.071017T0436Z.071017T1200Z.071018T0651Z.NO/
1153 AM CDT TUE OCT 16 2007
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL MO HAS ISSUED A
* FLOOD WARNING FOR
THE MISSOURI RIVER AT WAVERLY.
* FROM THIS EVENING TO LATE THURSDAY NIGHT...OR UNTIL THE WARNING IS
CANCELLED.
* AT 10:45 AM TUESDAY THE STAGE WAS 16.9 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE
TO NEAR 21.0 FEET BY WEDNESDAY MORNING. THE RIVER WILL FALL BELOW
FLOOD STAGE BY EARLY THURSDAY MORNING.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
MISSOURI RIVER
WAVERLY 20 16.9 TUE 11 AM 21.0 WEDNESDAY MORNING
$$
MOC033-041-195-171652-
/O.NEW.KEAX.FL.W.0158.071017T1014Z-071019T1500Z/
/MIAM7.1.ER.071017T1014Z.071018T0000Z.071018T1500Z.NO/
1153 AM CDT TUE OCT 16 2007
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL MO HAS ISSUED A
* FLOOD WARNING FOR
THE MISSOURI RIVER AT MIAMI.
* FROM LATE TONIGHT TO FRIDAY MORNING...OR UNTIL THE WARNING IS
CANCELLED.
* AT 8:24 AM TUESDAY THE STAGE WAS 10.5 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY WEDNESDAY MORNING AND CONTINUE
TO RISE TO NEAR 19.5 FEET BY WEDNESDAY EVENING. THE RIVER WILL FALL
BELOW FLOOD STAGE BY LATE THURSDAY MORNING.
* AT 18.0 FEET...LOW-LYING RURAL AREAS OUTSIDE OF LEVEES BEGIN TO
FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
MISSOURI RIVER
MIAMI 18 10.5 TUE 08 AM 19.5 WEDNESDAY EVENING
$$1 follow-up statement
000
WGUS83 KEAX 170122
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
822 PM CDT TUE OCT 16 2007
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING STREAMS...
MISSOURI RIVER AT SIBLEY
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...CLAY...JACKSON...RAY
DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL
CARRY MOST VEHICLES AWAY. THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.
MOC047-095-177-170152-
/O.CAN.KEAX.FL.W.0155.000000T0000Z-071018T1545Z/
/SBEM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
822 PM CDT TUE OCT 16 2007
THE FLOOD WARNING IS CANCELLED FOR
THE MISSOURI RIVER AT SIBLEY
* AT 5:44 PM TUESDAY THE STAGE WAS 20.8 FEET
* FLOOD STAGE IS 22.0 FEET
* FORECAST...THE RIVER IS FORECAST TO CREST BELOW FLOOD STAGE AT 21.0
FEET EARLY WEDNESDAY MORNING.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
MISSOURI RIVER
SIBLEY 22 20.8 TUE 06 PM 21.0 EARLY WEDNESDAY
MORNING
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this river flood warning went out at Oct 16, 6:35 AM CDT, 5 hours 18 minutes earlier.
Area forecast discussion, Oct 16, 6:35 AM CDT, 5 hours 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 635 AM CDT TUE OCT 16 2007 ...UPDATED AVIATION DISCUSSION... .DISCUSSION... /406 AM CDT TUE OCT 16 2007/ MAIN FORECAST CONCERN WILL BE WITH MIDWEEK SYSTEM AND ASSOCIATED PRECIP CHANCES. UPPER LEVEL LOW WHICH BROUGHT THE WET WEATHER TO THE REGION YESTERDAY CONTINUES TO CHURN ACROSS EASTERN NEBRASKA/SOUTH DAKOTA EARLY THIS MORNING. MID LEVEL DRY SLOT HAS ENDED RAIN CHANCES ACROSS THE AREA...HOWEVER...LOW LEVEL MOISTURE AS DEPICTED BY 00Z TOP SOUNDING REMAINS TRAPPED BELOW H825 INVERSION RESULTING STRATUS DECK ROTATING AROUND AFOREMENTIONED PARENT LOW. MODEST SFC WINDS SEEM TO BE KEEPING FOG DEVELOPMENT TO A MINIMUM ACROSS MOST LOCATIONS. HOWEVER TEMP/DEWPOINT SPREADS ARE LESSENING ACROSS THE SOUTHERN COUNTIES WITH FOG ALREADY DEVELOPING ACROSS SOUTHERN MISSOURI WHERE SFC FLOW IS NOT AS BRISK AWAY FROM STRONGEST PRESSURE FALLS. WILL KEEP AN EYE ON THINGS THROUGH THE REMAINDER OF THE MORNING BUT THINK MOST AREAS WILL CONTINUE WITH GOOD VISIBILITIES. FOR THE REMAINDER OF THE DAY...CLOUDS ERODE THROUGH THE MORNING HOURS AND MOST LOCATIONS SHOULD SEE SOME SUN BY EARLY AFTERNOON...WITH PERHAPS THE EXCEPTION OF THE NORTHERN COUNTIES WHERE CLOUDS MAY HANG ON A LITTLE LONGER. QUICK CHANGES ON THE WAY BEGINNING LATE TONIGHT AS STOUT FAST MOVING SHORT WAVE TROUGH SWINGS INTO THE SOUTHERN PLAINS. ISENTROPIC ASCENT TAKES SHAPE ACROSS THE SOUTHERN AND CENTRAL PLAINS BY EARLY MORNING AS 40-45 KT LLJ DEVELOPS TRANSPORTING RICHER LLVL MOISTURE NORTHWARD. UPPER 50 TO LOWER 60 SFC DEWPOINTS ALREADY IN PLACE AS FAR NORTH AS SOUTHERN OKLAHOMA/WESTERN ARKANSAS ALONG WITH 00Z FWD SOUNDING SHOWING H85 DEWPOINT TEMPS NEAR 13-15C...THEREFORE WILL NOT TAKE LONG TO ADVECT DECENT MOISTURE INTO THE AREA. ISENTROPIC ASCENT PROGGED TO ARRIVE ACROSS THE SOUTHWESTERN COUNTIES BY EARLY MORNING WEDNESDAY AND HAVE KEPT SLIGHT CHC POPS GOING ACROSS THIS AREA AFTER MIDNIGHT ALTHOUGH THIS MAY BE A BIT PREMATURE AND CONFIDENCE IS NOT HIGH RAIN WILL REACH THE AREA BY 12Z. MAIN LIFT AND MOISTURE OVERSPREADS THE AREA BY LATE MORNING AND AFTERNOON AND HAVE UPPED POPS INTO THE LIKELY RANGE DURING THE MORNING HOURS AND CATEGORICAL BY THE AFTERNOON. APPEARS ELEVATED CONVECTION WILL BE FAIRLY WIDESPREAD ACROSS THE AREA WITH IMPRESSIVE DYNAMICS OVERSPREADING AND RAPID MOISTENING OF THE ATMOSPHERIC COLUMN EXPECTED. MAIN CHALLENGE WILL BE WITH SVR THREAT BY THE LATE AFTERNOON/EVENING INTO THE OVERNIGHT HOURS. VIGOROUS SHORT WAVE TROUGH SWINGS INTO THE AREA AND TAKES ON A NEGATIVE TILT AS 95KT UPPER JET ROUNDS THE BASE PLACING THE AREA IN FAVORABLE LEFT EXIT REGION. THIS SHOULD ESTABLISH A WELL DEFINED DRYLINE FROM CENTRAL KANSAS SOUTHWARD INTO OKLAHOMA BY LATE AFTERNOON. BIG QUESTION WILL BE HOW MUCH CLEARING WILL BE ACHIEVED AHEAD OF THE DRYLINE. GIVEN SUFFICIENT CLEARING TAKES PLACE...MODEST INSTABILITY SHOULD DEVELOP WITH MLCAPE VALUES ON THE ORDER OF 1000-1500 J/KG ALONG AND AHEAD OF THE DRYLINE. THIS COMBINED WITH APPROACHING LARGE SCALE LIFT WOULD PROMOTE VIGOROUS CONVECTIVE INITIATION ALONG AND AHEAD OF THE DRYLINE. GIVEN STRONG JET DYNAMICS IN PLACE...STORMS WILL LIKELY BECOME SEVERE FAIRLY QUICKLY. MAIN CONCERN IS WILL THIS ACTIVITY HOLD TOGETHER UNTIL IT REACHES THE AREA. GIVEN MID LEVEL JET AXIS WILL BE ON THE ORDER OF 50-75 KTS...STORM MOTION WILL LIKELY BE FAIRLY QUICK AND CERTAINLY POSES THE THREAT OF REACHING EASTERN KANSAS/WESTERN MISSOURI BY THE EVENING HOURS. IN ADDITION...AS UPPER TROUGH BECOMES MORE NEGATIVELY TILTED...LOW LEVEL DRY PUNCH WILL RAPIDLY SURGE A DRYLINE BULGE INTO EASTERN KANSAS DURING THE EVENING HOURS...ONLY ADDING TO THE THREAT OF CONVECTION PUSHING INTO WESTERN MISSOURI. BULK SHEAR VALUES OF 40-50 KTS CERTAINLY POINT TOWARD SUPERCELL STRUCTURES POSSIBLE. POINT FORECAST SOUNDINGS SHOW STEEPENING LAPSE RATES WITH TIME AS POCKET OF -19C H5 AIR OVERSPREADS CENTRAL KANSAS BY WEDNESDAY EVENING...PROMOTING THE THREAT FOR LARGE HAIL WITH ANY STORMS THAT DEVELOP. IN ADDITION...NAM PROGGING 50 KT...NEAR 180 DEGREE ORIENTED LLJ TO DEVELOP ACROSS EASTERN KANSAS INTO WESTERN MISSOURI BY 00-03Z THURSDAY WITH SFC WINDS MAINTAINING A SOUTHEASTERLY COMPONENT GIVEN SFC LOW LOCATION ACROSS NORTHWESTERN KANSAS. ASSUMING BL REMAINS WELL MIXED INTO THE EVENING HOURS...STRENGTH OF LLJ AND ENLARGED HODOGRAPHS WITH TIME SUGGEST A TORNADO THREAT CONTINUING INTO THE EVENING HOURS WITH SUPERCELLS THAT PERSISTS. GIVEN LOW LCL HEIGHTS AND STORM SPEED...A LONG TRACK TORNADO IS CERTAINLY NOT OUT OF THE QUESTION. LLJ BEGINS TO VEER TOWARDS MIDNIGHT AND OVERALL FLOW BECOMES MORE UNIDIRECTIONAL SUGGESTING A TRANSITION TO A MORE LINEAR CONVECTIVE MODE. THIS BRINGING AN INHERENT RISK OF DAMAGING STRAIGHT LINE WINDS...ESPECIALLY CONSIDERING STRENGTH OF AFOREMENTIONED JET. IN ADDITION...KEEPING IN MIND ALREADY SATURATED GROUNDS FROM THE PAST FEW DAYS OF RAINFALL...ANY ADDITIONAL PRECIP WILL ONLY ADD TO THE RISK OF FLOODING. EVEN THOUGH PARAMETERS APPEAR FAVORABLE...SVR THREAT REMAINS CONDITIONAL GIVEN INSTABILITY ISSUES AND PLACEMENT OF STORM INITIATION. HOWEVER...WITH SUCH STRONG JET DYNAMICS AND STRENGTH OF THIS SYSTEM...THE THREAT IS CERTAINLY THERE. GIVEN THE CURRENT TIMING OF THIS SYSTEM...HIGHEST THREAT OF SEVERE APPEARS TO BE CONFINED TO THE SOUTHWESTERN PORTION OF THE CWA WHERE THE HIGHER THREAT OF ORGANIZED CONVECTION REACHING THE AREA EXISTS BEFORE NOCTURNAL CONCERNS PRESENT THEMSELVES. UPPER LOW LIFTS INTO EASTERN NEBRASKA BY THURSDAY MORNING WITH DRY SLOT OVERSPREADING THE AREA. MAINTAINED LOW POPS THROUGH THURSDAY WITH CONCERN OF STRATUS AND WRAP AROUND PRECIP ASSOCIATED WITH UPPER LOW. HOWEVER...DIFFICULT TO FIND MUCH LIFT ASSOCIATED WITH THIS SCENARIO AND THINKING MOST OF THIS ACTIVITY WITH BE A STRATIFORM RAIN/DRIZZLE ASSOCIATED WITH LOW STRATUS DECK. OTHERWISE...NOT MANY CHANGES MADE TO THE GOING FORECAST...WITH THE EXCEPTION OF TWEAKING SAT HIGH TEMPS TO MESH WITH SURROUNDING OFFICES AS UPPER RIDGING OVERSPREADS THE AREA COUPLED WITH A SOUTHWESTERLY LLVL WINDS AND WARMING H85 TEMPS. DEROCHE && .AVIATION... FOR THE 12Z TAFS...THE BACK EDGE OF VFR CEILINGS WILL CLEAR THE KANSAS CITY TAF SITES BETWEEN 12Z AND 13Z WITH ONLY SCATTERED MID CLOUDS EXPECTED AT WORST THROUGH THE AFTERNOON HOURS. STJ WILL SEE A BROKEN VFR CEILING OFF AND ON INTO THE LATE MORNING BEFORE TOTALLY LOSING THE VFR CEILINGS. THE LOW LEVEL JET IS EXPECTED TO INCREASE SIGNIFICANTLY ACROSS KS TONIGHT AND WITH SURFACE WINDS BACKING AT THE SAME TIME LOOKS LIKE POTENTIAL FOR LOW LEVEL WIND SHEAR TO SET UP BY LATE EVENING AT ALL 3 TAF SITES. MOISTURE FROM THE GULF OF MEXICO LOOKS LIKE IT WILL BE DRAWN NORTHWARD AHEAD OF WEDNESDAYS SYSTEM SO BROUGHT IN SOME LOW MVFR CEILINGS AT ALL 3 TAF SITES. MJ && .EAX WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE.
Hazardous weather outlook, Oct 16, 5:47 AM CDT, 6 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 547 AM CDT TUE OCT 16 2007 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-171100- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE- JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER- PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR- BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY- RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD- CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY- 547 AM CDT TUE OCT 16 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TODAY AND TONIGHT ISOLATED THUNDERSTORMS MAY DEVELOP LATE TONIGHT AND AFFECTS AREAS OF EASTERN KANSAS AND EXTREME WESTERN MISSOURI. SEVERE WEATHER IS NOT ANTICIPATED WITH THIS ACTIVITY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A VIGOROUS STORM SYSTEM WILL MOVE ACROSS THE CENTRAL PLAINS AND MID MISSOURI RIVER VALLEY WEDNESDAY AND WEDNESDAY NIGHT. THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG A DRYLINE ACROSS CENTRAL KANSAS AND OKLAHOMA WEDNESDAY AFTERNOON AND MOVE EASTWARD THROUGH THE REMAINDER OF THE AFTERNOON AND EVENING. UNCERTAINTY EXISTS AS TO THE INSTABILITY AVAILABLE FOR VIGOROUS THUNDERSTORM DEVELOPMENT. HOWEVER... GIVEN THE AREA RECEIVES ADEQUATE SUN....WITH THE STRENGTH OF THE UPPER LEVEL SYSTEM...SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS THE FORECAST AREA. A HEIGHTENED SEVERE WEATHER THREAT WILL EXIST ALONG AND WEST OF A OLATHE TO BUTLER LINE WHERE A MODERATE RISK OF SEVERE WEATHER EXISTS. ALL MODES OF SEVERE WEATHER WILL BE POSSIBLE WITH THIS SYSTEM INCLUDING LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES. SOME UNCERTAINTY STILL REMAINS IN THIS FORECAST AND INTERESTED PARTIES ARE ENCOURAGED TO KEEP UP TO DATE TO FUTURE FORECAST UPDATES FOR THE LATEST INFORMATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED WEDNESDAY EVENING AND NIGHT. DEROCHE
The office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 16, 11:53 AM CDT | River Flood Warning | EAX | Jackson, Lafayette, Ray | 52 hr |
| Oct 16, 11:53 AM CDT | River Flood Warning | EAX | Carroll, Lafayette, Saline | 57 hr |
| Oct 16, 11:53 AM CDT | River Flood Warning | EAX | Carroll, Chariton, Saline | 70 hr |
| Oct 16, 4:24 PM CDT | Flash Flood Watch | EAX | Andrew, Atchison, Bates, Buchanan, Caldwell, Carroll and 23 more | 32 hr |
Nearby
River Flood Warnings in Missouri, 2007Every river flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.